Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Traxxex

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hi there... This is the third time I'm writing this post... darn computers Anyways my problem is that around my mouth my skin is extremely dry. I moisturize morning/evening (before I go to bed) and I've even tried to moisturize 4-5 times/day now that I'm struggling more with the aforementioned problem. It's flaky and it simply doesn't look good, and when I try to "scrub" it away it improves somewhat but the skin just returns to its status quo about 2 hours later. What to do? I've got a grea
  2. 3 months and 2 days have passed since I started taking Roaccutan. The side-effects have been sustainable and in general not too bad. The side-effect that annoys me the most, has to be that my lips are all flaky and very dry, other than that I've had some cases of my eyes drying up, to the point where I just couldn't take it anymore. Anyways, I'm up to 60mg/a day, and I haven't noticed much worse side-effects from going from 60mg to 80mg/day. A pic of me left cheek:(can't seem to get the t
  3. Alrighty, it's been 2 weeks and 3 days now and I'm feeling quite OK, apart from my lips which are terribly looking right now. I need a suggestions on a good lip salve, and as I live in Norway, either something that can be found in shops/pharmacies in Norway or lip salves that I can buy online. Anything goes. I went to the pharmacy, and I bought a lip salve from there, which hasn't really had much effect. Side-effects: Some back pains, really chapped lips (as mentioned beforehand), but my fa
  4. Looking a lot better, both acne-wise and body-wise. I could see major improvements, so keep up the excersise and diet and you'll be in great shape in a matter of months.
  5. Day 4-7: Not much really, some side-effects, not much effect yet. Side-effects: Chest pain (left side), only one time though. Back pain, 2-3 nights and then it was gone. My lips are really beginning to dry up now, I really have to head over to the pharmacy on Monday to get some proper lipcare. Anyways I said I would upload a picture, and here it is:
  6. Traxxex

    Good luck on Tane :)

  7. Got my Omega-3 today, which I'll be taking about 3000 mg each day, which is 6 capsules, so not too bad really. Just as a little blogpost: I started my final year in high school, and I met up with some people I hadn't talked to in a while, plus some who had been overseas for an entire year. I just had to shop some DVDs to make the day complete. (fear and loathing in las vegas, crank, scarface & 12 monkeys) Day3: Nothing, but 3 whiteheads this morning.
  8. Day 2: Nothing yet, when do you normally notize the side-effects? I'll add some pictures to the first-post soon, so I can have a referance point in between now and at the end of the cure. And second, everybody talks about the "dreaded IB", what is it? Going down to the local supplement store to buy liquid Omega3s tomorrow. (sealoil)
  9. Hi there, I started my Accutane "cure" today. I will be going on 40mg/day for about 200 capsules, then I'll talk to my derm, and if I'm doing fine (in terms of side effects he will up the dosage). Took 2x20mg pills today, and naturally I haven't noticed anything (yet)
×